# SDR JJBA20251112036

- Difficulty date: October 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MOP SILL AT FR 35 TO FR 34, STR 6L HAS CORROSION. LT MOP SILL AT FR34 TO FR33, STR 6L HAS CORROSION. LT MOP SILL AT FR 31, STR 6L HAS CORROSION.  INSTALLED NEW MOP SILL AT FR30-FR35 STR 16L
